North Carolina, 2015

Damaging Wind in North Carolina, September 4, 2015

September 4, 2015 · NWS MHX · 1 event in 1 county or zone

Scattered thunderstorms developed over eastern North Carolina ahead of a cold front during the early evening of September 4th 2015. One of the storms became severe producing wind damage in Duplin County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MHX wrote it up.

Scattered thunderstorms developed over eastern North Carolina ahead of a cold front during the early evening of September 4th 2015. One of the storms became severe producing wind damage in Duplin County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Sep 4, 2:28 PM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Sep 4, 2:28 PM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
328 PM EDT FRI SEP 4 2015

.SYNOPSIS...
HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTH THROUGH THE
MIDDLE OF NEXT WEEK. A WEAK LOW PRESSURE AREA WILL MEANDER OFF THE
SOUTHEAST COAST THIS WEEKEND THROUGH EARLY NEXT WEEK. A COLD FRONT
WILL APPROACH THE AREA LATE NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 230 PM FRI...AN UPPER RIDGE AND SFC HIGH PRES ARE CENTERED
NORTH OF THE REGION ACROSS THE NORTHERN MID-ATLANTIC AND NEW
ENGLAND. A WEAK FRONT OR TROUGH OF LOW PRES WILL PUSH ACROSS THE
REGION THIS AFTERNOON WITH HIGH PRES BUILDING IN FROM THE NORTH
TONIGHT.

SHOWER/THUNDERSTORM COVERAGE HAS BEEN INCREASING THROUGH THE EARLY
AFTERNOON HOURS WITH A MODERATELY UNSTABLE AIRMASS IN
PLACE., CAPES AROUND 3000-3500J/KG. SHEAR REMAINS WEAK TO NON-
EXISTENT SO NOT EXPECTING ANY ORGANIZATION WITH STORMS WEAKENING
THROUGH THE EVENING WITH LOSS OF SURFACE HEATING. MOIST ONSHORE
FLOW OVERNIGHT WILL CONTINUE AND CANNOT RULE OUT AN ISOLATED
SHOWER AND WILL KEEP SLT CHC POPS IN THE FORECAST.

NE FLOW IS TYPICALLY FAVORABLE FOR STRATUS ACROSS THE REGION BUT
CONFIDENCE IS LOW WHETHER IT WILL OCCUR OR NOT AS SREF POPS ARE
RATHER LOW TONIGHT, GENERALLY LESS THAN 30-40 PERCENT ACROSS
EASTERN NC WITH HIGHER PROBS REMAINING TO THE NORTH AND NORTHWEST.
FEEL THE NAM SOUNDING AND MOS GUIDANCE IS OVERDONE WITH THE FOG
AND WILL NOT MENTION IN THE FORECAST AT THIS TIME.

LOWS EXPECTED IN THE UPPER 60S INLAND TO MID 70S ALONG THE COAST.

&&

.SHORT TERM /SATURDAY/...
AS OF 230 PM FRI...SFC HIGH PRES CONTINUES TO BUILD INTO THE
REGION FROM THE NORTH SAT WHILE THE UPPER RIDGE REMAINING
CENTERED TO THE NORTH. DEEP EASTERLY FLOW WILL CONTINUE TO BRING
MOISTURE INTO THE REGION WITH PWATS AOA 1.75" AND EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY WITH A
MODERATELY UNSTABLE AIRMASS CONTINUING ACROSS THE REGION. LOW
LEVEL THICKNESSES DROP TO AROUND 1400-1410M AND EXPECT HIGHS
GENERALLY IN THE MID 80S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AS OF 315 PM FRIDAY...UNSETTLED WEATHER WITH ABOVE NORMAL
TEMPERATURES EXPECTED THROUGH MUCH OF THE EXTENDED PERIOD.

SATURDAY NIGHT/SUNDAY...THE COMBINATION OF A STRONG SHORTWAVE
BEHIND A COLD FRONT AND A MOIST ONSHORE FLOW...WILL LEAD TO A GOOD
COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS PARTICULARLY NEAR THE
COAST.

MONDAY THROUGH THURSDAY...RIDGE WILL LINGER NORTH OF THE AREA
MONDAY AND TUESDAY WITH SEVERAL WEAK DISTURBANCES SETTING OFF
WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS. DIFFICULT TO
TIME THESE DISTURBANCES BUT WILL HAVE 20-30 PERCENT THROUGH MUCH
OF THE PERIOD WITH THE BEST CHANCES CONTINUING TO BE NEAR THE
COAST. THE LOW-LEVEL FLOW WILL VEER TO S/SW BY MIDWEEK AS UPPER
LEVEL LOW DRIFTS TO THE WEST. TEMPERATURES WILL REMAIN SLIGHTLY
ABOVE NORMAL.

FRIDAY...A STRONG COLD FRONT WILL APPROACH THE AREA ON FRIDAY WITH
INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS AND PERHAPS SOME
COOLER AND DRIER AIR BEHIND THE FRONT FOR NEXT WEEKEND. GIVEN THE
FACT THAT THE FRONT IS PROGGED INTO THE AREA IN THE DAY 7/8 TIME
FRAME...WILL HOLD POPS AT 30 PCT FOR NOW.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH 18Z SATURDAY/...
AS OF 230 PM FRI...PRED VFR THROUGH THE EVENING OUTSIDE OF
SCATTERED SHOWERS/STORMS WHERE BRIEF PERIODS OF SUB-VFR POSSIBLE.
HIGH PRES WILL BUILD IN FROM THE NORTH THROUGH THE PERIOD WITH
WINDS GENERALLY OUT OF THE NE AROUND 10 KT OR LESS. THE NAM AND
MOS GUIDANCE CONTINUES TO INDICATE PATCHY FOG AND LOW STRATUS
MOVING INTO THE REGION LATE TONIGHT BUT CONFIDENCE IS LOW AS TO
WHETHER IT WILL ADVECT INTO THE REGION WITH SREF PROBS KEEPING
MVFR OR BELOW CIGS 30-40% OR LESS WITH HIGHEST PROBS REMAINING TO
THE NORTH AND NORTHWEST OF THE REGION. SREF PROBS FOR MVFR OR
BELOW VSBYS IS MAINLY LESS THAN 20% SO DO NOT THINK FOG WILL BE OF
MUCH CONCERN. WITH LACK OF CONFIDENCE WILL HOLD ON TO CURRENT
FORECAST OF MVFR CIGS AT THE TERMINALS LATE TONIGHT INTO SAT
MORNING. MOIST ONSHORE FLOW WILL CONTINUE TO BRING ISOLATED TO
SCATTERED SHOWERS OR THUNDERSTORMS ACROSS RTES ON SATURDAY.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 315 PM FRIDAY...WIDESPREAD SUB-VFR CONDITIONS ARE POSSIBLE
SATURDAY NIGHT AND SUNDAY WITH SHOWERS AND A FEW THUNDERSTORMS
POSSIBLE. FOR MONDAY INTO WEDNESDAY...SCATTERED SHOWERS AND TSTMS
ARE POSSIBLE EACH DAY WITH BRIEF REDUCTIONS TO MVFR CEILINGS/VSBY
POSSIBLE. IN AREAS THAT RECEIVE RAINFALL...THERE COULD ALSO BE
SUB-VFR CONDITIONS IN FOG AND STRATUS LATE AT NIGHT.

&&

.MARINE...
SHORT TERM /THROUGH SATURDAY/...
AS OF 230 PM FRI...A WEAK TROUGH/FRONT IS MOVING ACROSS THE
WATERS THIS AFTERNOON WITH STRONG HIGH PRES BUILDING INTO THE
REGION FROM THE NORTH THROUGH THE PERIOD BRINGING INCREASING NE
WINDS ACROSS THE WATERS. EXPECT WINDS TO BECOME NE AROUND 10-15
KT WITH HIGHER GUSTS ACROSS ALL WATERS THROUGH THE EVENING HOURS
AND NE AROUND 10-20 KT SATURDAY. SEAS CONTINUE AROUND 1-2 FT THIS
AFTERNOON BUT EXPECT THEM TO BUILD TO 2-4 FT THROUGH THE
OVERNIGHT, HIGHEST NORTH OF CAPE HATTERAS. SEAS BUILD TO 4-5 FT
NORTH OF HATTERAS AND 2-3 FT SOUTH FOR SATURDAY.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 320 PM FRIDAY...MODERATE EASTERLY WINDS WILL CONTINUE INTO
EARLY NEXT WEEK AS HIGH PRESSURE REMAINS PARKED OVER THE NORTHEAST
UNITED STATES. WINDS SPEEDS WILL RUN AROUND 15 KNOTS WITH PERHAPS
A FEW GUSTS TO 20 KNOTS SATURDAY NIGHT AND SUNDAY. WINDS SHOULD
VEER TO MORE S/SW BY TUESDAY INTO WEDNESDAY. SPEEDS SHOULD REMAIN
15 KNOTS OR LESS. LATEST LOCAL SWAN MODEL AND WAVEWATCH SHOWS SEAS
AS HIGH AS 5 FEET...ESPECIALLY OVER THE CENTRAL WATERS SATURDAY
NIGHT INTO EARLY MONDAY...OTHERWISE SEAS SHOULD REMAIN BELOW 4
FEET AND NO SMALL CRAFT ADVISORIES ARE EXPECTED AT THIS TIME.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...CTC
AVIATION...CTC/SK
MARINE...CTC/SK
Hazardous weather outlook, Sep 4, 4:47 AM EST, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
547 AM EDT FRI SEP 4 2015

NCZ029-044>047-079>081-090>095-098-103-104-051000-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
547 AM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 4, 4:17 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
517 PM EDT FRI SEP 4 2015

NCZ090-091-042200-
DUPLIN-LENOIR-
517 PM EDT FRI SEP 4 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DUPLIN...
SOUTHWESTERN LENOIR AND WESTERN JONES COUNTIES...

AT 516 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS 13 MILES NORTH OF
BEULAVILLE...OR 13 MILES SOUTH OF LA GRANGE...MOVING WEST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DEEP RUN AND PINK HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3519 7804 3518 7798 3517 7797 3517 7793
      3515 7789 3516 7789 3518 7783 3526 7783
      3522 7762 3502 7769 3501 7772 3502 7808
TIME...MOT...LOC 2116Z 101DEG 8KT 3511 7777
Special weather statement, Sep 4, 4:49 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
549 PM EDT FRI SEP 4 2015

NCZ093-095-042245-
CARTERET-CRAVEN-
549 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CARTERET AND
SOUTHEASTERN CRAVEN COUNTIES...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEUSE FOREST...OR NEAR
JAMES CITY...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE... THE WESTERN NEUSE
RIVER...HAVELOCK...NEWPORT...NEUSE FOREST AND FAIRFIELD HARBOUR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3503 7710 3509 7694 3506 7695 3505 7699
      3500 7698 3496 7690 3494 7691 3495 7690
      3494 7685 3490 7686 3493 7685 3492 7676
      3486 7676 3492 7675 3492 7673 3494 7671
      3484 7662 3470 7701
TIME...MOT...LOC 2148Z 331DEG 10KT 3502 7693
Special weather statement, Sep 4, 5:24 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
624 PM EDT FRI SEP 4 2015

NCZ090-042300-
DUPLIN-
624 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DUPLIN COUNTY...

AT 623 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARSAW...MOVING
SOUTHWEST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL HAVE BEEN REPORTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWDENS...WARSAW AND FAISON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3490 7815 3504 7815 3512 7817 3514 7816
      3515 7815 3503 7799 3481 7817 3482 7817
TIME...MOT...LOC 2223Z 043DEG 5KT 3504 7814
Special weather statement, Sep 4, 5:36 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
636 PM EDT FRI SEP 4 2015

NCZ093>095-042330-
CARTERET-PAMLICO-CRAVEN-
636 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PAMLICO...WESTERN
CARTERET AND SOUTHEASTERN CRAVEN COUNTIES...

AT 634 PM EDT...A STRONG THUNDERSTORM WAS NEAR MINNESOTT BEACH
FERRY...OR 12 MILES NORTHEAST OF HAVELOCK...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE... HAVELOCK...MOREHEAD
CITY...NEWPORT...PINE KNOLL SHORES...MINNESOTT BEACH FERRY...CHERRY
BRANCH FERRY TERMINAL...ARAPAHOE... AND MINNESOTT BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3469 7687 3473 7687 3472 7694 3514 7684
      3512 7663 3500 7667 3500 7663 3493 7664
      3494 7665 3490 7668 3493 7665 3471 7665
      3470 7669 3470 7668 3469 7668 3468 7696
TIME...MOT...LOC 2234Z 006DEG 21KT 3506 7676
Special weather statement, Sep 4, 5:43 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
643 PM EDT FRI SEP 4 2015

NCZ092-093-095-098-042330-
CARTERET-ONSLOW-JONES-CRAVEN-
643 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONSLOW...WEST
CENTRAL CARTERET...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES
COUNTIES...

AT 642 PM EDT...A STRONG THUNDERSTORM WAS NEAR SWANSBORO...OR 11
MILES EAST OF PINEY GREEN...MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SWANSBORO...CAPE CARTERET...BOGUE INLET PIER AND CEDAR POINT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3486 7720 3485 7699 3469 7701 3469 7703
      3468 7703 3467 7699 3464 7710 3465 7709
      3466 7707 3468 7706 3466 7711 3466 7715
      3467 7714 3470 7718 3465 7716 3465 7711
      3464 7712 3463 7718 3457 7727
TIME...MOT...LOC 2242Z 021DEG 19KT 3479 7712
Special weather statement, Sep 4, 5:56 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
656 PM EDT FRI SEP 4 2015

NCZ090-042330-
DUPLIN-
656 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUPLIN COUNTY...

AT 656 PM EDT...A STRONG THUNDERSTORM WAS OVER ROSE HILL...OR NEAR
WALLACE...MOVING SOUTHWEST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WALLACE...ROSE HILL...HARRELLS...MAGNOLIA...GREENEVERS AND TEACHEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3485 7817 3493 7799 3476 7786 3472 7792
      3472 7796 3471 7798 3472 7799 3473 7802
      3473 7803 3472 7811 3472 7815 3474 7820
TIME...MOT...LOC 2256Z 056DEG 29KT 3480 7800

The radar

The Wilmington radar (KLTX), 95 km away, was scanning. The volume nearest the first event began at 22:58 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Duplin

When
September 4, 6:00 PM EST
Where
Duplin County, 0.57 mi E of Teacheys
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.770, -78.010

Strong winds blew done a large oak tree on a mobile home along Bay Road near Teacheys.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2015Every state in 2015This day in weather historyWarnings in North Carolina, September 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597897.